Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Finite conductor rings


Author: Sarah Glaz
Journal: Proc. Amer. Math. Soc. 129 (2001), 2833-2843
MSC (2000): Primary 13A99, 13B25, 13D05, 13F15
Published electronically: December 7, 2000
MathSciNet review: 1840085
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We extend the definition of a finite conductor domain to rings with zero divisors, and develop a theory of these rings which allows us, among other things, to provide examples of non-coherent finite conductor domains, and to clarify the behavior of non-coherent polynomial rings, group rings and fixed rings over coherent rings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13A99, 13B25, 13D05, 13F15

Retrieve articles in all journals with MSC (2000): 13A99, 13B25, 13D05, 13F15


Additional Information

Sarah Glaz
Affiliation: Department of Mathematics, University of Connecticut, Storrs, Connecticut 06269
Email: glaz@uconnvm.uconn.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05882-2
PII: S 0002-9939(00)05882-2
Keywords: Finite conductor, coherence, quasi coherence, G-GCD rings
Received by editor(s): November 8, 1999
Received by editor(s) in revised form: February 18, 2000
Published electronically: December 7, 2000
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 2000 American Mathematical Society